DOI QR코드

DOI QR Code

STRONG LAWS OF LARGE NUMBERS FOR RANDOM UPPER-SEMICONTINUOUS FUZZY SETS

Kim, Yun-Kyong

  • Published : 2002.08.01

Abstract

In this paper, we concern with SLLN for sums Of in-dependent random upper-semicontinuous fuzzy sets. We first give a generalization of SLLN for sums of independent and level-wise identically distributed random fuzzy sets, and establish a SLLN for sums of random fuzzy sets which is independent and compactly uniformly integrable in the strong sense. As a result, a SLLN for sums of independent and strongly tight random fuzzy sets is obtained.

Keywords

random fuzzy sets;strong law of large numbers;compactly uniform integrability;tightness

References

  1. Bull. Inst. Math. Academia Sinica v.10 Tightness and strong laws of large numbers in Banach spaces P. Z. Daffer;R. L. Taylor
  2. Ann. Probab. v.13 Convexification in limit laws of random sets in Banach spaces Z. Artstein;J. C. Hansen https://doi.org/10.1214/aop/1176993083
  3. Fuzzy Sets and Systems v.64 Marcinkiewicz-type law of large numbers for fuzzy random variables D. H. Hong;H. J. Kim https://doi.org/10.1016/0165-0114(94)90161-9
  4. Fuzzy Sets and Systems v.59 A law of large numbers for random sets T. Uemura https://doi.org/10.1016/0165-0114(93)90197-P
  5. Fuzzy Sets and Systems v.120 Kolmogorov/s strong law of laarge numbers for fuzzy random variables S. Y. Joo;Y. K. Kim https://doi.org/10.1016/S0165-0114(99)00140-2
  6. Jour. Math. Anal. Appl. v.235 On strong laws of large numbers for random upper semicontinuous functions I. S. Molchanov https://doi.org/10.1006/jmaa.1999.6403
  7. Proc. 5th Berkeley Symp. Math. Statist. Prob. v.2 Integration of correspondences G. Debreu
  8. Bull. Inst. Math. Academia Sinica v.13 A strong law of large numbers for random sets in Banach spaces R. L. Taylor;H. Inoue
  9. Fuzzy Sets and Systems v.31 Measurability concepts for fuzzy mappings D. Butnariu https://doi.org/10.1016/0165-0114(89)90068-7
  10. Ann. Probab. v.3 A strong law of large numbers for random compact sets Z. Artstein;R. A. Vitale https://doi.org/10.1214/aop/1176996275
  11. Proc. Roy. Soc. Lond. Ser. A v.407 Limit theorems for fuzzy random variables E. P. Klement;M. L. Puri;D. A. Ralescu https://doi.org/10.1098/rspa.1986.0091
  12. Fuzzy Sets and Systems v.129 Measurability for fuzzy valued functions Y. K. Kim https://doi.org/10.1016/S0165-0114(01)00121-X
  13. Jour. Math. Anal. Appl. v.246 Topological properties on the space of fuzzy sets S. Y. Joo;Y. K. Kim https://doi.org/10.1006/jmaa.2000.6820
  14. Jour. Math. Anal. Appl. v.114 Fuzzy random variables M. L. Puri;D. A. Ralescu
  15. Convergence of probability measures P. Billingsley
  16. Fuzzy Sets and Systems v.3 Convex fuzzy sets R. Lowen https://doi.org/10.1016/0165-0114(80)90025-1
  17. Fuzzy Sets and Systems v.41 A strong law of large numbers for fuzzy random sets H. Inoue https://doi.org/10.1016/0165-0114(91)90132-A
  18. Jour. Korean Statist. Soc. v.31 Strong law of large numbers for tight fuzzy random variables S. Y. Joo

Cited by

  1. Strong laws of large numbers for tight fuzzy random variables vol.13, pp.6, 2003, https://doi.org/10.5391/JKIIS.2003.13.6.754